# SDR FDEA202406200825

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 59,657 hours, 27,850 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7054371
- Condition: Leaking
- Location: Green Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYDRAULIC QUANTITY ON APPROACH.  PERFORMED EMERGENCY GEAR EXTENSION.    FOUND HYD FLEX LINE P/N AE705437-1 LEAKING BEHIND B NUT AT L/H MLG DUAL CONNECTING BLOCK MANIFOLD. REPLACED FLEX LINE WITH TEMP FLEX LINE.
